# SDR AALA201604069002

- Difficulty date: April 5, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 14,059 hours, 5,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  CHECK DOOR PRESS FOR 4R MSG ON CIDS PANEL.  SERVICED 4R DOOR ASSIST BOTTLE IAW AMM 52-10-00.  CIDS MSG CLEARED.
